Hamiltonian and variational linear distributed systems

P Rapisarda*, HL Trentelman

*Corresponding author for this work

    Research output: Contribution to journalArticleAcademicpeer-review

    Original languageEnglish
    Pages (from-to)457-473
    Number of pages17
    JournalMathematical and Computer Modelling of Dynamical Systems
    Volume8
    Issue number4
    DOIs
    Publication statusPublished - Dec 2002

    Keywords

    • linear Hamiltonian systems
    • linear variational systems
    • multi-variable polynomial matrices
    • bilinear- and quadratic differential forms

    Cite this